# SDR LR7A2013032500624

- Difficulty date: March 23, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,065 hours, 29,602 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Angle
- Part number: 3701197
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND NR 4 NACELLE FIREWALL ASSY INBD SIDE WITH A CRACKED ATTACH ANGLE AND WEB AT CLAMSHELL DOOR AFT HINGE ATTACH POINTS.  REPAIR TO WEB AND ANGLE ACCOMPLISHED IAW MEA 382-54-13-045.
